MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number AB35W06200135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an attempt was made to use a evercross to treat a calcified lesion in the mid superficial femoral artery. degree of tortuosity was little. degree of calcification was moderate.A 6f destination sheath was used. a.035 stiff glide guidewire was used.Embolic protection was not used.An inflation device was used.Device was prepped per ifu.There was a longitudinal balloon burst on the first inflation at 8atms. after loading onto the primary guidewire, the physician noted that contrast was seen exiting the balloon after the tech used an inflation device to take it to nominal.After the burst balloon was removed, the physician asked for a second 6x200 evercross to be opened.After ifu prep and inspection, the physician was able to inflate this pta balloon to nominal pressure and was able to complete procedure with no patient injury reported.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18623875
Report Number2183870-2024-00029
Device Sequence Number16770731
Product Code LIT
UDI-Device Identifier00643169974012
UDI-Public00643169974012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Catalogue NumberAB35W06200135
Device Lot NumberB566003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/01/2024
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown